Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1967, Volume 89, Pages 5–17 (Mi tm2783)  

This article is cited in 7 scientific papers (total in 7 papers)

Continuation of functions from $L_p^l$ and $W_p^l$

O. V. Besov


Full text: PDF file (1158 kB)

Bibliographic databases:

Citation: O. V. Besov, “Continuation of functions from $L_p^l$ and $W_p^l$”, Investigations in the theory of differentiable functions of many variables and its applications. Part 2, Work collection, Trudy Mat. Inst. Steklov., 89, 1967, 5–17

Citation in format AMSBIB
\Bibitem{Bes67}
\by O.~V.~Besov
\paper Continuation of functions from $L_p^l$ and $W_p^l$
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~2
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1967
\vol 89
\pages 5--17
\mathnet{http://mi.mathnet.ru/tm2783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0215077}
\zmath{https://zbmath.org/?q=an:0165.47002}


Linking options:
  • http://mi.mathnet.ru/eng/tm2783
  • http://mi.mathnet.ru/eng/tm/v89/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    2. M. S. Alborova, “Integralnye neravenstva v anizotropnykh prostranstvakh Soboleva”, Vladikavk. matem. zhurn., 4:2 (2002), 11–16  mathnet  mathscinet  zmath  elib
    3. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    4. Besov O., Kalyabin G., “Spaces of differentiable functions”, Function Spaces, Differential Operators and Nonlinear Analysis: the Hans Triebel Anniversary Volume, 2003, 3–21  isi
    5. I. M. Pupyshev, “The Extension of Functions of Sobolev Classes Beyond the Boundary of the Domain on Carnot Groups”, Siberian Adv. Math., 18:2 (2008), 124–141  mathnet  crossref  mathscinet  elib  elib
    6. S. Cherfaoui, A. Kessab, A. Kheloufi, “On $2m$-th order parabolic equations with mixed boundary conditions in non-rectangular domains”, Sib. elektron. matem. izv., 14 (2017), 73–91  mathnet  crossref
    7. Tahir Boudjeriou, Arezki Kheloufi, “Global in space regularity results for the heat equation with Robin–Neumann type boundary conditions in time-varying domains”, Zhurn. SFU. Ser. Matem. i fiz., 12:3 (2019), 355–370  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:187
    Full text:93

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021